# SDR DXTA2025102705468

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0384
- Aircraft time: 1,863 hours, 1,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: 99148361
- Part serial: 1594
- Condition: Dirty
- Location: Zone 10
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE SITTING ON THE RAMP, AIRCRAFT POWERED UP WITH THE APU RUNNING WITH THE AIR ON AND THE DOOR CLOSED, FOR ABOUT 20 MIN. STARTED GETTING A BURNING SMELL, HAD HINTS OF ELECTRICAL, NOT APU BLEAD AIR OR OUTSIDE EXHAUST. SHUT THE AIRCRAFT DOWN IMMEDIATELY CORRECTIVE ACTION: REMOVED HEPA CABIN AIR FILTER P/N:9914836-1, S/N:1594. INSTALLED NEW CUSTOMER SUPPLIED HEPA CABIN AIR FILTER P/N: 9914836-1, S/N:1567. REF CE 680A AMM 21-70-10. OPS CHECK GOOD, NO DEFECTS NOTED
